Erythroderma in a Patient Taking Acitretin for Plaque Psoriasis

April 2008 | Volume 7 | Issue 4 | Case Report | 391 | Copyright © 2008

Jennifer Ahdout BS, Hilary Mandel MD, Melvin Chiu MD

Abstract

Acitretin is a second generation retinoid used in the treatment of psoriasis. It has shown particular efficacy in the treatment of pustular or erythrodermic psoriasis. A case of a patient who was being treated for plaque psoriasis with acitretin, who subsequently developed erythrodermic psoriasis is reported. The patient’s erythroderma promptly resolved after discontinuing acitretin and initiating treatment with cyclosporine. Acitretin has been reported to induce erythrodermic psoriasis on occasion, but is more frequently reported as a treatment for it.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles